# SDR ASAA2015122814511

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,160 hours, 10,539 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW,  L-2, OVERHEAT LIGHT ILLUMINATED IN CRUISE.  RAN QRH, WINDOW RESET AND OPERATED NORMALLY. ON DECENT AT 10,000',  LIGHT ILLUMINATED AGAIN. RAN QRH AFTER 5 MINIMUM COOLING, TURNED WINDOW HEAT BACK ON, OVERHEAT LIGHT ILLUMINATED FEW MINUTES LATER, SECURED WINDOW, SWITCH OFF.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 30-41-801, FAULT HISTORY SHOWED SENSOR FAILED.  CURRENT VERIFICATION TEST SHOWS NO FAILS GVI OF WINDOW SENSOR & COIL CORD OK WINDOW HEAT GROUND VERIFICATION CHECK OK REF SAME.
